lnu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Estimates uniform in time for the transition probability ofdiusions with small drift and for stochastically perturbed Newton equations
Växjö universitet, Fakulteten för matematik/naturvetenskap/teknik, Matematiska och systemtekniska institutionen.
Warwick University, Department of Statistics.
1999 (Engelska)Ingår i: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 12, nr 2, s. 293-300Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

An estimate uniform in time for the transition probability of di®usion processes with small drift is given. This also covers the case of a degenerate di®usion describing a stochastic perturbation of a particle moving according to the Newton's law. Moreover the random wave operator for such a particle is described and the analogue of asymptotic completeness is proven, the latter in the case of a su±ciently small drift.

Ort, förlag, år, upplaga, sidor
1999. Vol. 12, nr 2, s. 293-300
Nyckelord [en]
Diffusion Processes, random wave operator, asymptotic behaviour
Nationell ämneskategori
Matematik
Forskningsämne
Matematik, Matematik
Identifikatorer
URN: urn:nbn:se:lnu:diva-7726DOI: Estimates uniform in time for the transition probability ofdiusions with small drift and for stochastically perturbed Newton equationsOAI: oai:DiVA.org:lnu-7726DiVA, id: diva2:345119
Tillgänglig från: 2010-08-23 Skapad: 2010-08-23 Senast uppdaterad: 2017-12-12Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Hilbert, Astrid

Sök vidare i DiVA

Av författaren/redaktören
Hilbert, Astrid
Av organisationen
Matematiska och systemtekniska institutionen
I samma tidskrift
Journal of theoretical probability
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 291 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf